Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Harmonic minimal surfaces


Author: W. C. Graustein
Journal: Trans. Amer. Math. Soc. 47 (1940), 173-206
MSC: Primary 53.0X
MathSciNet review: 0001623
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0001623-0
Article copyright: © Copyright 1940 American Mathematical Society